# SDR DALA2016102507530

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 2.5"APROX ON STRINGER 17 RT INSIDE FUEL TANK AT XCW=12.0.  STRINGER 17 WAS REPAIRED PER ER/A 550338-14 REV ORIGINAL AND ER/A 550337-14 REV ORIGINAL.
